# SDR 2002F00233

- Difficulty date: January 2, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Spring
- Condition: Failed
- Location: Slat Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE SLAT DISAGREE EICAS MESSAGE BETWEEN FLAPS 1 AND 0 ON RETRACTION.  AIRCRAFT RETURNED TO DEPARTURE STATION.  SLATS FOUND TO BE BINDING, LUBED AND OPERATIONAL CHECK PER AMM.  ON NEXT DEPARTURE DISCREPANCY REPEATED.  AIRCRAFT RETURNED TO DEPARTURE STATION.  FURTHER INVESTIGATION REVEALED NR 1 AND NR 4 SLAT INBOARD ROTARY ACTUATOR SPRING POPPED, FSEU 1 FAULT CODE 223 AND 310, FSEU 2 SLAT SYSTEM FAULT, FSEU 3 FAULT CODE 226.  SLATS RELUBED, ADJUSTED RIGHT SLAT POSITION TRANSMITTER, CLEARED FSEU FAULTS, OPERATIONAL CHECK OF SLAT SYSTEM AND PERFORMED BITE CHECKS OF FSEU'S.  ACCOMPLISHED TEST FLIGHT, SYSTEMS FUNCTIONING PROPERLY.  (M)
